Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The Kodaira Problem for Kähler Spaces with Vanishing First Chern Class

Title data

Graf, Patrick ; Schwald, Martin:
The Kodaira Problem for Kähler Spaces with Vanishing First Chern Class.
In: Forum of mathematics. Vol. 9 (2021) . - No. E24.
ISSN 2050-5094
DOI: https://doi.org/10.1017/fms.2021.18

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
Open Access PublizierenNo information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 09 Jul 2022 21:00
Last Modified: 12 Jul 2022 06:53
URI: https://eref.uni-bayreuth.de/id/eprint/70513